# SDR A6WA201140340

- Difficulty date: April 4, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/R UPPER INBD CASCADE CRACKED.  REPAIRED LT T/R UPPER INBD CASCADE IAW PROCESS SPECIFICATION 1, DWG AW78-30-0711-04.
